# SDR C77A20120830005

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 11,040 hours, 6,294 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Zone 100
- Part time: 11,040 hours, 6,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER DUMP VALVE SUPPORT PAN FWD RETAINER BETWEEN FRAME 88 AND 89 AND STRINGER 24R AND 27R CORRODED, X=24048.0-24458.0 MM.  R & R FWD RETAINER IAW SRM 51-41-01 AND 51-43-01 ON WO 538068-109 IAW EA E175-53-290, REV IR WO 609144.
